# SDR USAA040651

- Difficulty date: September 16, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 53,224 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORNER FITTING CRACKED 5 INCHES, RIGHT TOP CORNER FITTING INSIDE HORIZ STAB INTERSECTING, PRIMARY AND THRUST BEAM.  REPLACED ANGLE PER SRM 51-40-02.  (M)
